# SDR SWAA2013010311079

- Difficulty date: December 14, 2012
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N372SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26599
- Aircraft time: 63,123 hours, 52,869 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Part number: 65C26300
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHOE HORSE FITTING CRACKED AT INTERNAL STRUCTURE ACCESS PANEL 5769L LEFT PYLON.  REMOVED AND REPLACED FITTING IAW SRM AND DWG.
